MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM; CATHETERS

AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM; CATHETERS
Model Number PS12502
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 18-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 100 ml, flow rate: 2ml/hr, procedure: unknown, cathplace: unknown.It was reported the catheter broke after the end of the patient's infusion.There was no reported injury.No additional information was provided.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.All information reasonably known as of 30-apr-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received 07-apr-2019 stated the patient was discharged with no issues post catheter removal.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0202972360, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 07-jun-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8430813
Report Number2026095-2019-00047
Device Sequence Number14113358
Product Code BSO
UDI-Device Identifier10680651136036
UDI-Public10680651136036
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K043456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2020
Device Model NumberPS12502
Device Catalogue Number101360300
Device Lot Number0202972360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer04/07/2019
05/22/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date05/02/2019
06/10/2019
Patient Sequence Number1
Patient Age31 YR
Patient Weight55